# SDR F3LA200200229

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FORE AND AFT FUSELAGE STRAP ON RT. SIDE AT STA. 540 CRACKED AT AFT END ABOVE RT. PACK INLET DUCT.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-30-71, 51-40-2 AND 51-7-77
